# SDR P9RA20040005

- Difficulty date: January 25, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N919PG
- Make and model: Boeing 727-200
- Aircraft serial: 22604
- Aircraft time: 50,120 hours, 35,897 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: MS250111
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT PIE TO SYR, NOSE WHEEL GEAR DOOR EXTENDS IN LIGHT CHOP.  FOUND LEFT NOSE WHEEL WELL DOOR SWITCH OUT OF ADJUSTMENT.  ADJUSTED SAME PER MM 32-62-11, OPS CHECKED NORMAL.
